The Michigan Mathematical Journal

On the representation of a function by a Poisson transform.

Charles Standish

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 1 (1955), 95-104.

Dates
First available in Project Euclid: 10 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031710541

Digital Object Identifier
doi:10.1307/mmj/1031710541

Mathematical Reviews number (MathSciNet)
MR0073752

Zentralblatt MATH identifier
0070.10601

Subjects
Primary: 44.0X

Citation

Standish, Charles. On the representation of a function by a Poisson transform. Michigan Math. J. 3 (1955), no. 1, 95--104. doi:10.1307/mmj/1031710541. https://projecteuclid.org/euclid.mmj/1031710541


Export citation